# SDR SWAA2022030917246

- Difficulty date: May 23, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N7856A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30630
- Aircraft time: 49,898 hours, 33,571 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER L/E HAS PITTING ALONG THE LEADING EDGE FROM STATION 69.93 TO STATION 281.81 / ORDERED & RECIEVED R/H HORIZONTAL STAB L/E REFER TO CUST CARD 755-070-02-014 FOR INSTALLATION. (POS:R/H; TAG NO.:539093; P/N OFF:11681001-8; S/N OFF:WN7856; P/N ON:186A1001-8; S/N ON:WN7111)
